EconPapers    
Economics at your fingertips  
 

Optimality Condition and Wolfe Duality for Invex Interval‐Valued Nonlinear Programming Problems

Jianke Zhang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The concepts of preinvex and invex are extended to the interval‐valued functions. Under the assumption of invexity, the Karush‐Kuhn‐Tucker optimality sufficient and necessary conditions for interval‐valued nonlinear programming problems are derived. Based on the concepts of having no duality gap in weak and strong sense, the Wolfe duality theorems for the invex interval‐valued nonlinear programming problems are proposed in this paper.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/641345

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:641345

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:641345